# SDR CHQA20131229468

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,907 hours, 21,778 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,762 hours, 24,900 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Localizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED  THE LOCALIZER LIST SIGNAL ON APPROACH TO KLGA.  THE CREW DIVERTED TO KBDL & LANDED WITHOUT INCIDENT.  THE CREW FURTHER NOTED NO LOCALIZER ISSUES ON APPROACH TO KBDL.  MX PERFORMED OPERATIONAL CHECKS OF THE VOR LOCALIZER SYS WITH NO DEFECTS NOTED.  PERFORMED AN INSPECTION OF THE VOR LOCALIZER ANTENNAE WITH NO DEFECTS NOTED.
